| Model Number |
01.26.52MB |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 4 years 9 months after the primary, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup and liner to competitors and revised the medacta head to a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 december 2022.Lot 160830: (b)(4) items manufactured and released on 20-may-2016.Expiration date: 2021-may-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2018.